# SDR SWAA2014062729443

- Difficulty date: June 25, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 26,690 hours, 12,739 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6551463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR BRACKET LOOSE.  SECURED BRACKET IAW SRM.
